# SDR ASAA2014040607456

- Difficulty date: April 6, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 24,551 hours, 7,534 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT ON NR 2 ENGINE WHILE PERFORMING T/C 78273000.  MESSAGE 73-31372 UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  ACCOMPLISHED FIM 73-11, TASK 801.  CONTROL TEMPS READ NORMAL.  PERFORMED EEC TEST, IAW MM 73-21-00-700-804-F00.  NO FAULTS IN FLT LEG 0.
